# SDR USAAD96103

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47332
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulicpump
- Part number: 314195
- Condition: Failed
- Location: Rt Engine
- Part time: 72,602 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1240 - PIT-BGM - IN CRUISE, RIGHT HYDRAULIC SYSTEM LOW PRESSURELIGHT AND RUDDER CONTROL MANUAL LIGHT ILLUMINATED.  NO QUANTITY LOSS.RETURNED TO PIT.  REPLACED NR 2 ENGINE DRIVEN PUMP.  (M)
